# SDR 2024FA0000223

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: N406A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843739
- Aircraft time: 7,442 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62061802
- Condition: Cracked
- Location: Zone 600
- Part time: 7,442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING FWD WING WALK SKIN CRACKED ON CORRUGATED SKIN. REPLACED WITH NEW
